# SDR USAA990476

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 312
- Part time: 40,289 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK, FOUND 1.5 INCH BY .5 INCH CORRODED AREA ON FLOORBEAM AROUND FLOORBOARD HOLE AT BS 412 BL 0.  CORROSION LEVEL 1.  INSTALLED STRAP ON AFT SIDE PER SRM 53-10-51.  (M)
